| Model Number |
GL-67-M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a robotic-assisted laparoscopic creation of a colostomy, three sutures broke by hand when pulled by the surgeon, who was testing their strength prior to use.Due to the perceived weakness, the surgeon decided not to use the sutures on the patient and instead completed the procedure using an alternative suture from another company.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Correction: d10 concomitant products: gl-67-m, gl-67-m polysorb 3-0 vio 5x75cm v20dt, (lot number: d5d3227y) gl-67-m, gl-67-m polysorb 3-0 vio 5x75cm v20dt, (lot number: d5d3227y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.